# SDR AALA201801179001

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax/Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 RIGGING POINT TORSION BAR BELLCRANK  AT AFT GALLEY AREA.(COMPENSATION MECHANISM). PERFORMED ADJUSTMENT PASSENGER/CREW DOOR PER AMM 52-13-21-400-001-A.
